# SDR UF6A981014

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5760 - MOMENTARY (20 SECONDS) SMOKE CWP ILLUMINATED DURING FLIGHT.  MAINTENANCE INSPECTED BOTH NR 1 AND NR 2 ECS PACKS.  COULD NOT DUPLICATE DISCREPANCY.  (M)
